# SDR AALA20101204TUL04

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL OUT OF LIMITS ON RIGHT CUSP STATION 970.  INSTALLED DOUBLER PER ARRD 53-20-00.
